MathSciNet Relay Station
MathSciNet bibliographic data
MR387587 (52 #8427) 30A64 (34A20)
Mugler, Dale H. Convolution, differential equations, and entire functions of exponential type. Trans. Amer. Math. Soc. 216 (1976), 145–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement